RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2007, Volume 8, Issue 2, Pages 109–120 (Mi cheb246)  

On Waring's problem for odd polynomials

B. G. Fedorishchev

Blagoveshchensk State Pedagogical University

Full text: PDF file (339 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 11P05
Received: 26.10.2007

Citation: B. G. Fedorishchev, “On Waring's problem for odd polynomials”, Chebyshevskii Sb., 8:2 (2007), 109–120

Citation in format AMSBIB
\Bibitem{Fed07}
\by B.~G.~Fedorishchev
\paper On Waring's problem for odd polynomials
\jour Chebyshevskii Sb.
\yr 2007
\vol 8
\issue 2
\pages 109--120
\mathnet{http://mi.mathnet.ru/cheb246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641007}
\zmath{https://zbmath.org/?q=an:1261.11066}


Linking options:
  • http://mi.mathnet.ru/eng/cheb246
  • http://mi.mathnet.ru/eng/cheb/v8/i2/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:104
    Full text:61
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020